# SDR ASAA11410722

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 60,479 hours, 38,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6552873159
- Part serial: 002205
- Condition: Lack Of Lube
- Location: L2
- Part time: 60,479 hours, 38,161 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR (L2) REPORTED "SQUEAKY" AND DIFFICULT TO OPERATE BY FLIGHT ATTENDANT CREW.  INSPECTED AND LUBRICATED AFT ENTRY (L2) DOOR.  OPS CHECK NORMAL.  OK FOR SERVICE.
